# SDR UALA2012091805262

- Difficulty date: September 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 58,049 hours, 6,888 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1120 LEFT TENSION TIE FRAME CRACKED AT 3 FASTENER HOLES.  MAJOR REPAIR ACCOMPLISHED:  MANUFACTURED & INSTALLED NEW FRAME PER SRM 51-40-02 & DWG 65B01749-21.
